# SDR FDEA202209232380

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: APB7209
- Condition: Cracked
- Location: Central Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF OVER THE WING TANK AT SLANT PANEL AREA AT LOCATION APPROX. STA. 1370   BETWEEN APPROX. STA LBL 100 TO LBL 88: APB7240-9 INTERNAL TANK DOUBLER HAS EXISTING   DAMAGE AT LOWER FASTENER HOLE.  FABRICATED NEW DOUBLER PER DWG APB7240 AND MD11 SRM 51-31-01-0G. SEE JPF OVER  MAJOR REPAIR.
